MathSciNet Relay Station
MathSciNet bibliographic data
MR1487319 (99a:20031) 20F05
Kouksov, Dmitri On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2845–2847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement